Invariant measures under random integral mappings and marginal distributions of fractional Lévy processes
It is shown that some convolution semigroups of infinitely divisible measures are invariant under certain random integral mappings. We characterize the coincidence of random integrals for s-selfdecomposable and selfdecomposable distributions. Some applications are given to the moving average fractional Lévy process (MAFLP).
Volume (Year): 83 (2013)
Issue (Month): 1 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Cohen, Serge & Maejima, Makoto, 2011. "Selfdecomposability of moving average fractional Lévy processes," Statistics & Probability Letters, Elsevier, vol. 81(11), pages 1664-1669, November.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:83:y:2013:i:1:p:177-183. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.